Intrinsic Metrics on Continuous Spatial Manifolds
Bibliographic Data
| ID | 10707513 |
|---|---|
| Authors | Philip L Quinn (John Brown University, corresponding author) |
| Year | 1976 |
| Volume | 43 |
| Issue | 3 |
| Pages | 396-414 |
| Publication date | 1976-09-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Philosophy of Science (JOURNAL) |
| Journal identifiers | ISSN: 0031-8248 • E-ISSN: 1539-767X |
| Publisher | Cambridge University Press (CUP) (PUBLISHER) |
| DOI | 10.1086/288695 |
| OpenAlex | W1997906134 |
| Language | EN |
| References cited | 4 |
An abstract is not available for this content so a preview has been provided. Please use the Get access link above for information on how to access this content
Computer network · Content (measure theory) · Information retrieval · Link (geometry) · Mathematical analysis · Computational Geometry and Mesh Generation · Computer Science · Markov Chains and Monte Carlo Methods · Mathematical Dynamics and Fractals · Mathematics · Theoretical Computer Science
| Highly cited | No |
|---|